×

zbMATH — the first resource for mathematics

The maximum number of q-cliques in a graph with no p-clique. (English) Zbl 0319.05126

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Moon, J.W.; Moser, L., On a problem of Turán, Magyar tud. akad. mat. kutaró int. Közl., 7, 283-286, (1962) · Zbl 0114.01206
[2] Turán, P., On the theory of graphs, Colloq. math., 3, 19-30, (1954) · Zbl 0055.17004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.